# SDR DXTA2023112110114

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 8,163 hours, 6,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6401359500
- Part serial: 005713
- Condition: Defective
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE CABIN EMERGENCY LIGHTS WERE CONTINUING TO PULSE.  REMOVED AND REPLACED EMERGENCY BATTERY.  IAW TASK 33-52-01-400-801-A
